# SDR AALA201704219020

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 44,734 hours, 29,085 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BRAKE VERY SPONGY, OK DURING TAXI, SPONGY ON LANDING ROLLOUT.  MAINTENANCE CHECKED BRAKE SYSTEM IAW 32-42-00 AND BLED RIGHT VALVE IAW 870-052A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
